PMI Palmetto Chapter

2023 Symposium Program

Conference Program

Image

Start Times

2023 Symposium Schedule

PDU

7:30 am

     Symposium Event Opens

 

8:00 am

     Opening Remarks & Sponsor Acknowledgements

8:15 am

     Kim Essendrup / Kate Anderson - Feeling Disconnected in an Overly Connected World

1

9:15 am

     Dr. Detra German - Best Practices of Effective Virtual Communication with Remote Teams

1

10:15 am

Break - 15 min

10:30 am

     NK Shrivastava - New Ways of Working (WOWs) for Remote Project Teams

1

11:30 am

Lunch Break - 60 min

12:30 pm

     Michael Roberts - Best Practices and Pitfalls to Avoid for Migrating to New PM Tools

1

1:30 pm

     Rachel Rai Henry - The Innovative PM - Cultivating Creativity in the Evolving Hybrid Workspace

1

2:30 pm

     Chapter Announcements

3:15 pm

Break - 15 min

3:30 pm

     Scott Welle - Peak Performance for Project Managers

2

4:55 pm

     Closing Remarks

5:00 pm

     Event Concludes

6:30 pm

     After Symposium Networking at Think Tank Brew Lab